Liste des citations dans Numdam pour : Everywhere regularity for a class of elliptic systems without growth conditions

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 1, pp. 1-25.


ESAIM: Control, Optimisation and Calculus of Variations, Tome 17 (2011) no. 2, pp. 472-492.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 17 (2011) no. 1, pp. 178-189.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 13 (2007) no. 4, pp. 692-706.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 6 (2007) no. 3, pp. 385-404.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 9 (2003) , pp. 399-418.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 30 (2001) no. 2, pp. 311-339.